On the independence of continuous functions

S. Świerczkowski

Fundamenta Mathematicae (1963)

  • Volume: 52, Issue: 1, page 41-58
  • ISSN: 0016-2736

How to cite


Świerczkowski, S.. "On the independence of continuous functions." Fundamenta Mathematicae 52.1 (1963): 41-58. <http://eudml.org/doc/213719>.

author = {Świerczkowski, S.},
journal = {Fundamenta Mathematicae},
keywords = {differentiation and integration, measure theory},
language = {eng},
number = {1},
pages = {41-58},
title = {On the independence of continuous functions},
url = {http://eudml.org/doc/213719},
volume = {52},
year = {1963},

AU - Świerczkowski, S.
TI - On the independence of continuous functions
JO - Fundamenta Mathematicae
PY - 1963
VL - 52
IS - 1
SP - 41
EP - 58
LA - eng
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/213719
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.